I’ve been on this now for a week. The first two days I was tired and mildly nauseous then it went away. The last couple of days I’ve had BAD migraine with horrible tinnitus and yesterday the dizziness was back. Now, I’m not sure if it’s due to the Ciprolex, the change in weather (went from quite warm to cloudy and rainy) or the “letdown” from the horrible stress I’d been under the week prior. Maybe a combo of all? If it was the Ciprolex wouldnt the migraine and dizzy have appeared sooner than a week?
For me, I was on Lexapro (same med) and things got worse over time. It ramped up my anxiety and I tried to wait it out and things got worse and worse. Then I stopped cold turkey (because I was told I could) and things crashed terribly. I would either lower the dose, add a benzo, or consider another medicine. But that’s just me…
How much C are you on? I think it might be too early to say that C is causing this … the headaches from it usually happen immediately.
It can take several weeks for it to work. Celexa took about 6-8 weeks for me to notice the dizziness was gone. And at week 4, I felt really bad, which was several days after reaching 20mg, the dose I stayed at for months with success.
I remember headaches and feeling worse at first…stomach upset, waves of electric zaps or that’s what it felt like, increased anxiety. It did go away. But I would say if you give it a few more weeks and it doesn’t, then it’s not the right med for you.
Good luck, I know it’s a rough road!
I’m on 10 mg of the cipralex and 30mg of nori. My anxiety is okay so far - just an increase in the MAV these past couple of days.